# SDR AT0700091

- Difficulty date: July 29, 2006
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 522 S28-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LOWER FUSELAGE AT 522 IN BETWEEN LONGERONS 29-28.  CUT OUT DAMAGE AREA BETWEEN L29 & L28, FABRICATED REPAIR 2024T3 -063 IAW B717 SRM 53-00-01, TREAT AND PRIME INSTALLED REPAIR ON A/C IAW B717 SRM 53-00-01.  REF RES 06-0774 AND RES 06-0073, NO NOTABLE EFFECT ON WEIGHT AND BALANCE.
